Benylin Chesty Coughs Non-Drowsy, 150ml

£6.99

Get Next-day Delivery.  

Buy Benylin Chesty Coughs Non-Drowsy 150ml.

  • Soothing effect
  • Deep penetrating relief

Ingredients The Active Ingredients in 5 ml of Benylin Chesty Coughs Non-Drowsy are: 100 mg Guaifenesin and 1.1 mg Levomenthol, Other Ingredients are: Sucrose, Liquid Glucose, Ethanol, Glycerol, Sodium Citrate, Saccharin Sodium, Citric Acid Monohydrate, Sodium Benzoate (E211), Ponceau 4R (E124), Caramel (E150), Carbomer, Raspberry Essence, Natural Sweeteners Enhancer and Water

Additional Information Pack Type: Box

Preparation and Usage Before taking this medicine This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist. How to take this medicine Check the table below to see how much medicine to take. For oral use only. Do not use more than the stated dose shown. Children under 12 years This medicine is not recommended for children under 12 years old. Adults and children aged 12 years and over Age: Adults and children aged 12 years and over, Dose: Take Two 5 ml spoonfuls four times a day. Do not take more than 4 doses in 24 hours. If symptoms persist, talk to your doctor or pharmacist. Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment. Retain carton for full instructions

Storage Do not store this product above 30°C. Store in the original container. Max Temp °C: 30

Safety Do not use this medicine... If you have ever had a bad reaction to any of the ingredients. For a child under 12 years of age. If any of these apply to you, get advice from a doctor or pharmacist without using Benylin Chesty Coughs Non-Drowsy. Talk to your doctor or pharmacist... If you suffer from liver or kidney problems. If you have been told by your doctor that you have an intolerance to some sugars. If you have had a cough for a few weeks that may be caused by asthma, or a cough which brings up a lot of mucus (phlegm). If you are taking alcohol. If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist. If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist. If you are pregnant or breast-feeding Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding. Some of the ingredients can cause problems This medicine contains sucrose and liquid glucose. If you have been told by your doctor that you have an intolerance to some sugars contact your doctor before taking this medicinal product. This contains 3.49 g glucose per 5 ml. Contains 1 g of sucrose per 5 ml. This should be taken into account in patients with diabetes mellitus. This medicinal product contains 5 vol % ethanol (alcohol), i.e. up to 200 mg per 5 ml, equivalent to 5 ml beer, 2 ml wine per 5 ml. This can be harmful for those suffering from alcoholism. The ethanol content should be taken into account in pregnant or breast-feeding women, children and high-risk groups such as patients with liver disease or epilepsy. Ponceau 4R (E124) may cause allergic reactions. This medicinal product contains 16.42 mg sodium per 5 ml. To be taken into consideration by patients on a controlled sodium diet. If anyone has too much If anyone has too much contact a doctor or your nearest Accident and Emergency Department (Casualty) taking this pack with you. If you forget to take the medicine You should only take this medicine as required following the dosage instructions carefully. If you forget to take a dose, take the next dose when needed. Do not take a double dose. Possible side-effects Benylin Chesty Coughs Non-Drowsy can have side-effects, like all medicines, although these don't affect everyone and are usually mild. If you experience any side effects or are not sure about anything, talk to your doctor or pharmacist. Do not use if bottle seal is broken when purchased. Keep the product out of the reach and sight of children. Do not use your medicine after the date shown as an expiry date on the packaging.

Manufacturer’s Address Marketing Authorisation holder: McNeil Products Ltd, Maidenhead, Berkshire, SL6 3UG, UK.

Product Disclaimer
At BritishGram.com, we work to ensure that product information on our website is correct, manufacturers may alter their product information, packaging, ingredients, nutritional guides and allergy advice so you may occasionally see a change or difference in products. Please be aware that BritishGram.com are not the manufacturer of the products sold on our website. Actual product packaging and materials may contain more or other different information than shown on our website. If you have any specific product queries, please contact the manufacturer. We recommend that you always read the label carefully before using or consuming any products including medicinal products. Please do not solely rely on the information provided on our BritishGram.com website and therefore we are unable to accept liability for any inaccuracies or incorrect information contained or presented on our website.

Customer Latest Reviews

Based on 1 review Write a review